MAUDE Adverse Event Report: 3M COMPANY 3M NEXCARE ACTIVE WATERPROOF BANDAGES -2" X 4" KNEE AND ELBOW; BANDAGE, ELASTIC

3M COMPANY 3M NEXCARE ACTIVE WATERPROOF BANDAGES -2" X 4" KNEE AND ELBOW; BANDAGE, ELASTIC
Model Number 17354M
Health Effect - Clinical Codes Laceration(s) (1946); Laceration(s) (1946); Rash (2033); Rash (2033); Skin Erosion (2075); Skin Erosion (2075); Reaction (2414); Reaction (2414); No Information (3190)
Date of Event 07/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
I experienced a severe rash with skin loss from use of 3m nexcare bandages.The rash covered several square inches of my arm around the area where the bandage adhesive had been touching my skin.I subsequently lost several layers of skin in that area.The bandage rash was similar to a chemical burn.The bandage rash covered an area at about 20 times the size of the three one inch long separate lacerations that i was bandaging.The bandage rash appeared on about (b)(6) 2018.And as of (b)(6) 2018, the bandage rash has still not completely healed.The adverse reaction of bandage rash was reported to 3m nexcare in (b)(6) 2018.And, sample bandages were mailed to 3m nexcare on about (b)(6) 2018.
 
Event or Problem Description
Add'l info received from reporter on august 25, 2018.F/u report access number: mw5078929.I have numerous photos of bandage rash.But, i'm not sure how to submit the photos to fda.The bandage rash lasted 3 weeks.3m, the mfr, did not take the problem seriously.In fact, they claimed that i was the only person who had reported bandage rash associated with those particular bandages.And, they just blew me off.
 
Event or Problem Description

Brand Name
3M NEXCARE ACTIVE WATERPROOF BANDAGES -2" X 4" KNEE AND ELBOW
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
3M COMPANY
st. paul MN
MDR Report Key7762360
Report NumberMW5078929
Device Sequence Number16621559
Product Code FQM
UDI-Device Identifier00051131997172
UDI-Public051131997172
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 08/25/2018
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number17354M
Device Catalogue NumberNEXCARE CASE# 4251624
Device Lot Number00077533
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date08/28/2018
Patient Sequence Number0
Outcome Attributed to Adverse Event Other;
Patient Weight95